# SDR AALA202507317926

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 39,750 hours, 16,561 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FLIGHT ATTENDANTS SCREEN DISPLAY AT 1L, CHECK DOOR PRESSURE IN AMBER FOR THE 1L DOOR POSITION. MAINTENANCE SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 25-22-00.
